# SDR UIEA2021090301942

- Difficulty date: September 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 12453
- Condition: Malfunctioned
- Location: Lt Eng Overheat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG OH LP 1 STATUS MESSAGE( TRANSFERRED TO DMI #152929, CAT C, DUE DATE 12SEP21 IAW DDG 26-11-02-01.  /  03 SEP 21 - LP 1369067 ITEM 7 - CVG - T/S IAW FIM 26-11 FAULT TREE 804. FOUND L ENG OH LP CARD TO BE AT FAULT. REMOVED AND REPLACED L ENG OH LP1 CARD IAW AMM 26-10-01. OPS TEST GOOD. THIS CLEARS DMI #152929. MCC NOTIFIED. PLACARDS REMOVED )
